Social interactions and communication patterns in mentally retarded children

Berry P. and Marshall B. (1978) Social interactions and communication patterns in mentally retarded children. American Journal of Mental Deficiency, 83 1: 44-51.

Author Berry P.
Marshall B.
Title Social interactions and communication patterns in mentally retarded children
Journal name American Journal of Mental Deficiency   Check publisher's open access policy
ISSN 0002-9351
Publication date 1978-01-01
Sub-type Article (original research)
Open Access Status Not yet assessed
Volume 83
Issue 1
Start page 44
End page 51
Total pages 8
Subject 2738 Psychiatry and Mental health
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 10 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 16 Aug 2016, 11:52:35 EST by System User